Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 255, NWS Nashville, TN

June 15, 20115 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jun 15, 2011, 3:06 PM CDT for 5 counties in Tennessee. It was in force for 54 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2011, 3:06 PM CDT (20:06 UTC)
Expired
Jun 15, 2011, 4:00 PM CDT
In force
54 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Davidson County, TN, Rutherford County, TN, Sumner County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 15 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 3:08 PM CDTHAIL 1Belle Meade, TN
Jun 15, 3:15 PM CDTHAIL 2.54 S Nashville, TNOBSERVED AT CRIEVE HALL IN NASHVILLE
Jun 15, 3:20 PM CDTHAIL 2Nashville, TNHAIL OCCURRED AT HARDING ROAD AND INTERSTATE 24.
Jun 15, 3:25 PM CDTFUNNEL CLOUD8 Sw Nashville, TNOBSERVED AT EDWIN WARNER PARK
Jun 15, 3:50 PM CDTTSTM WND DMG7 Nnw Murfreesboro, TNTREES DOWN ACROSS MUCH OF NORTHWESTERN RUTHERFORD COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 11:52 AM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.1 hours before the alert went out and 327 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1677 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1677 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
1517 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

609 
WUUS54 KOHX 152006
SVROHX
TNC037-149-165-187-189-152100-
/O.NEW.KOHX.SV.W.0255.110615T2006Z-110615T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
306 PM CDT WED JUN 15 2011

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
  NORTHERN RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
  DAVIDSON COUNTY IN MIDDLE TENNESSEE...
  SOUTHWESTERN SUMNER COUNTY IN MIDDLE TENNESSEE...
  WESTERN WILSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 400 PM CDT

* AT 304 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERAL SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORMS WILL MOVE ACROSS
  NORTHEASTERN WILLIAMSON AND SOUTHEASTERN DAVIDSON COUNTIES AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  OAK HILL...
  NASHVILLE...
  NOLENSVILLE...
  LA VERGNE...
  SMYRNA...
  HENDERSONVILLE...
  RURAL HILL...
  MOUNT JULIET...
  BELINDA CITY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM WEDNESDAY
EVENING FOR CENTRAL TENNESSEE.

&&

LAT...LON 3637 8652 3589 8623 3587 8684 3610 8697
TIME...MOT...LOC 2005Z 252DEG 20KT 3601 8680

$$

FORECASTER:BOYD
3 follow-up statements
062 
WWUS54 KOHX 152014
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
314 PM CDT WED JUN 15 2011

TNC037-149-165-187-189-152100-
/O.CON.KOHX.SV.W.0255.000000T0000Z-110615T2100Z/
WILLIAMSON TN-RUTHERFORD TN-DAVIDSON TN-SUMNER TN-WILSON TN-
314 PM CDT WED JUN 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
WILSON...SOUTH CENTRAL SUMNER...SOUTHEASTERN DAVIDSON...NORTHERN
RUTHERFORD AND NORTHEASTERN WILLIAMSON COUNTIES UNTIL 400 PM CDT...

AT 308 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
SEVERAL SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THE STORMS WILL MOVE EASTNORTHEAST THROUGH
DAVIDSON COUNTY AT 25 MPH. QUARTER SIZE HAIL HAS BEEN REPORTED
WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  NOLENSVILLE...LA VERGNE...LAKEWOOD...SMYRNA...HENDERSONVILLE...
  GREEN HILL...RURAL HILL...MOUNT JULIET...BELINDA CITY...
  WALTERHILL...BERRY HILL AND LP FIELD.

LAT...LON 3589 8681 3607 8691 3637 8652 3589 8623
TIME...MOT...LOC 2013Z 252DEG 20KT 3602 8675

$$

BOYD
586 
WWUS54 KOHX 152016
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
316 PM CDT WED JUN 15 2011

TNC037-149-165-187-189-152100-
/O.CON.KOHX.SV.W.0255.000000T0000Z-110615T2100Z/
WILLIAMSON TN-RUTHERFORD TN-DAVIDSON TN-SUMNER TN-WILSON TN-
316 PM CDT WED JUN 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
WILSON...SOUTH CENTRAL SUMNER...SOUTHEASTERN DAVIDSON...NORTHERN
RUTHERFORD AND NORTHEASTERN WILLIAMSON COUNTIES UNTIL 400 PM CDT...

AT 313 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STRONGEST STORM WAS MOVING 
NORTHEAST THROUGH SOUTH NASHVILLE. QUARTER SIZE HAIL AND LARGER HAS
BEEN REPORTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  NOLENSVILLE...LA VERGNE...LAKEWOOD...SMYRNA...HENDERSONVILLE...
  GREEN HILL...RURAL HILL...MOUNT JULIET...BELINDA CITY...WALTERHILL
  AND LP FIELD.

LAT...LON 3589 8681 3607 8691 3637 8652 3589 8623
TIME...MOT...LOC 2015Z 252DEG 20KT 3603 8673

$$

BOYD
094 
WWUS54 KOHX 152024
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
324 PM CDT WED JUN 15 2011

TNC165-187-152034-
/O.CAN.KOHX.SV.W.0255.000000T0000Z-110615T2100Z/
WILLIAMSON TN-SUMNER TN-
324 PM CDT WED JUN 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SUMNER AND
NORTHEASTERN WILLIAMSON COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.

LAT...LON 3626 8647 3589 8623 3589 8647 3596 8660
      3596 8662 3598 8661 3598 8664 3599 8664
      3599 8666 3607 8680
TIME...MOT...LOC 2024Z 252DEG 20KT 3605 8667

$$

TNC037-149-189-152100-
/O.CON.KOHX.SV.W.0255.000000T0000Z-110615T2100Z/
RUTHERFORD TN-DAVIDSON TN-WILSON TN-
324 PM CDT WED JUN 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
WILSON...SOUTHEASTERN DAVIDSON AND NORTHERN RUTHERFORD COUNTIES UNTIL
400 PM CDT...

AT 322 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
SOUTHEAST OF OAK HILL...OR 11 MILES SOUTHEAST OF NASHVILLE...MOVING
EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  LA VERGNE...SMYRNA...RURAL HILL...MOUNT JULIET...BELINDA CITY AND
  WALTERHILL.

LAT...LON 3626 8647 3589 8623 3589 8647 3596 8660
      3596 8662 3598 8661 3598 8664 3599 8664
      3599 8666 3607 8680
TIME...MOT...LOC 2024Z 252DEG 20KT 3605 8667

$$

BOYD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 11:12 AM CDT, 3 hours 54 minutes earlier.

Area forecast discussion, Jun 15, 11:12 AM CDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1112 AM CDT WED JUN 15 2011

.UPDATE...
ML/UL RIDGING ACROSS THE AREA THIS MORNING MOVING EAST AS WEAK
TROUGH AXIS PUSHES IN BEHIND. WARM FRONT CURRENTLY SHOWING UP
JUST SOUTHWEST ALSO EXPECTED TO MOVE ACROSS THE AREA AS WELL.
INCREASING INSTABILITY AND DEEPER MOISTURE ASSOCIATED COMBINING TO
KEEP CONVECTION GOING...AND THAT WILL CONTINUE INTO THE EARLY
EVENING. SOME OF THESE STORMS ALSO EXPECTED TO BECOME STRONG TO
SEVERE. CURRENT FORECAST TRENDS IN LINE SO WILL NEED ONLY TO MAKE
A FEW MINOR ADJUSTMENTS AT THIS TIME.

&&

.PREV DISCUSSION... /ISSUED 634 AM CDT WED JUN 15 2011/

UPDATE...FOR 12Z TAFS.

AVIATION...
COMBINATION OF H5 S/W TROF DROPPING SE OVR THE AREA AND INCREASE
IN DEWPTS/TEMPS EXPECTED TO GET AREA OF RW/TRW STARTED AROUND NOON.
WL TEMPO MVFR COND W/TSRA 18Z-22Z KBNA AND 20Z-24Z KCSV. MVFR FG
KCSV LATE TNGT.

PREV DISCUSSION... /ISSUED 314 AM CDT WED JUN 15 2011/

DISCUSSION...UPPER TROUGH OVER THE PLAINS IS EXPECTED TO ROTATE EWD
THROUGH THE OH/TN VALLEY TODAY. LOCAL WRF MODEL SHOWS SIGNIFICANT
INCREASES IN INSTABILITY...B+...PRECIPITABLE WATER. IT ALSO SHOWS
A 500MB JET DEVELOPING OVER THE AREA BY 18Z AND MOVING EWD ACROSS
THE MIDSTATE THIS AFTERNOON. THUS IT APPEARS THAT ALL OF THE
INGREDIENTS ARE COMING TOGETHER FOR A FEW SVR STORMS...MAINLY THIS
AFTERNOON. SPC HAS OUTLOOKED A SLIGHT RISK SVR FOR TODAY WITH
DAMAGING WIND AND HAIL THE PRIMARY THREAT. CONVECTION TAPERS OFF
THIS EVENING AS DRIER AIR MOVES INTO THE AREA.

NO COOLING AT THE SFC UNFORTUNATELY AS HIGH TEMPS BUMP UP AGAINST
THE 90 MARK TOMORROW. UPPER RIDGE BUILDS BACK OVER THE AREA BY
SAT. AS THIS UPPER RIDGE BUILDS IN OVER THE SERN STATES THE NEXT
UPPER TROUGH MOVES INTO THE PLAINS BY MON WITH A WELL DEFINED SFC
LOW SETTING UP OVER THE PLAINS BY FRI. THE ASSOCIATED WARM FRONT
EXTENDS FROM THE KANSAS LOW SEWD ACROSS THE DEEP SOUTH ON FRI AM.
THE WARM FRONT MOVES NWD TO AN IOWA TO WEST VIRGINIA LINE BY MON
AM. THIS FEATURE WILL ALSO HELP TO KICK OFF CONVECTION OVER THE
AREA DURING THE FRI-SUN PERIOD.

SIGNIFICANT AMOUNTS OF DRY AIR AT ALL LEVELS GET PUMPED NEWD OUT
OF THE LOWER PLAINS BEHIND THE WARM FRONT SUCH THAT CHANCES OF
CONVECTION SEEMED TOO LOW TO MENTION ON MON AND TUE.

THE UPPER TROUGH OVER THE PLAINS FINALLY MOVES EWD ENOUGH TO SPARK
CONVECTION FOR TUE NGT AND WED.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

07
Hazardous weather outlook, Jun 15, 5:27 AM CDT, 9 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
527 AM CDT WED JUN 15 2011

TNZ005>011-022>034-056>066-075-077>080-093>095-161030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
527 AM CDT WED JUN 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MIDDLE
TENNESSEE TODAY.

MOISTURE WILL INCREASE ALONG A FRONTAL SYSTEM TODAY. AN ORGANIZED
AREA OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO DEVELOP IN MIDDLE
TENNESSEE THIS AFTERNOON. SOME STORMS COULD BECOME SEVERE WITH
DAMAGING WINDS...LARGE HAIL POSSIBLE AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

A WARM FRONT WILL MOVE NORTH ACROSS THE REGION FRIDAY. WARM AND
UNSTABLE CONDITIONS COULD GENERATE ISOLATED SEVERE THUNDERSTORMS
ON FRIDAY.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

04

In the hours before

Local storm report, Jun 15, 1:25 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
125 PM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     TSTM WND GST     8 SE NASHVILLE          36.09N 86.68W
06/15/2011  E60 MPH          DAVIDSON           TN   TRAINED SPOTTER

            SPOTTER BELIEVED WINDS CAUSED BY WET MICROBURST.

&&

BBOYD
Local storm report, Jun 15, 2:01 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
201 PM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             2 S DOVER               36.45N 87.84W
06/15/2011  E1.00 INCH       STEWART            TN   FIRE DEPT/RESCUE

            HAIL WAS OBSERVED ON LICK CREEK ROAD

&&

STEIGERWALDT
Local storm report, Jun 15, 2:17 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
217 PM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     HAIL             6 W CROSSVILLE          35.95N 85.14W
06/15/2011  E1.00 INCH       CUMBERLAND         TN   TRAINED SPOTTER

&&

BBOYD
Special weather statement, Jun 15, 2:24 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
224 PM CDT WED JUN 15 2011

TNZ005>007-023-025-026-152015-
CHEATHAM-DICKSON-HOUSTON-MONTGOMERY-ROBERTSON-STEWART-
224 PM CDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DICKSON...HOUSTON...
MONTGOMERY...ROBERTSON AND STEWART COUNTIES...

AT 222 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF ERIN...MOVING EAST AT 35
MPH.

PEOPLE IN NORTHEASTERN HOUSTON...NORTHERN DICKSON...NORTHWESTERN
CHEATHAM...SOUTHEASTERN STEWART...SOUTHERN MONTGOMERY AND WESTERN
ROBERTSON COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

STEIGERWALDT
Local storm report, Jun 15, 2:30 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
230 PM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             WALTERHILL              35.96N 86.38W
06/15/2011  E0.50 INCH       RUTHERFORD         TN   TRAINED SPOTTER

&&

STEIGERWALDT
Local storm report, Jun 15, 2:40 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
240 PM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 PM     HAIL             4 NE HOHENWALD          35.59N 87.51W
06/15/2011  E1.00 INCH       LEWIS              TN   TRAINED SPOTTER

&&

BBOYD

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 10:03 AM CDTSevere Thunderstorm WarningOHXFentress, Jackson, Overton, Pickett, Putnam57 min
Jun 15, 11:02 AM CDTSevere Thunderstorm WarningOHXJackson, Putnam, Smith28 min
Jun 15, 11:06 AM CDTSevere Thunderstorm WarningOHXGrundy24 min
Jun 15, 11:42 AM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam63 min
Jun 15, 11:54 AM CDTSevere Thunderstorm WarningOHXFentress, Pickett15 min
Jun 15, 11:59 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Sumner, Trousdale, Williamson, Wilson61 min
Jun 15, 1:11 PM CDTSevere Thunderstorm WarningOHXDavidson, DeKalb, Rutherford, Smith, Williamson, Wilson49 min
Jun 15, 1:58 PM CDTSevere Thunderstorm WarningOHXCannon, Davidson, DeKalb, Rutherford, Williamson, Wilson62 min
Jun 15, 2:10 PM CDTSevere Thunderstorm WarningOHXCannon, Cumberland, DeKalb, Van Buren, Warren, White65 min
Jun 15, 2:27 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Houston, Montgomery, Robertson, Stewart33 min
Jun 15, 2:32 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Maury28 min
Jun 15, 2:57 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Houston, Montgomery, Robertson63 min
Jun 15, 3:02 PM CDTSevere Thunderstorm WarningOHXMarshall, Maury28 min
Jun 15, 3:21 PM CDTSevere Thunderstorm WarningOHXGrundy19 min
Jun 15, 3:27 PM CDTSevere Thunderstorm WarningOHXDavidson, Sumner, Wilson63 min
Jun 15, 3:48 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Lewis, Maury, Perry, Wayne27 min
Jun 15, 3:59 PM CDTSevere Thunderstorm WarningOHXHickman, Maury, Williamson16 min
Jun 15, 4:13 PM CDTSevere Thunderstorm WarningOHXLawrence, Wayne32 min
Jun 15, 4:16 PM CDTSevere Thunderstorm WarningOHXHickman, Maury29 min
Jun 15, 4:24 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys36 min
Jun 15, 4:32 PM CDTSevere Thunderstorm WarningOHXCoffee, Grundy28 min
Jun 15, 4:44 PM CDTSevere Thunderstorm WarningOHXDeKalb, Van Buren, Warren, White31 min
Jun 15, 4:46 PM CDTSevere Thunderstorm WarningOHXLawrence, Wayne29 min
Jun 15, 4:48 PM CDTSevere Thunderstorm WarningOHXGiles, Lewis, Maury13 min
Jun 15, 4:55 PM CDTSevere Thunderstorm WarningOHXDavidson35 min
Jun 15, 4:57 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Hickman, Williamson48 min
Jun 15, 4:59 PM CDTSevere Thunderstorm WarningOHXCoffee, Grundy31 min
Jun 15, 5:11 PM CDTSevere Thunderstorm WarningOHXMarshall, Maury, Williamson34 min
Jun 15, 5:23 PM CDTSevere Thunderstorm WarningOHXWilliamson37 min
Jun 15, 5:26 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson14 min
Jun 15, 5:43 PM CDTSevere Thunderstorm WarningOHXHumphreys32 min
Jun 15, 5:47 PM CDTFlash Flood WarningOHXDickson, Hickman, Humphreys, Williamson3 hr
Jun 15, 5:50 PM CDTFlash Flood WarningOHXGrundy3 hr
Jun 15, 6:09 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys19 min
Jun 15, 6:46 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence18 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.